Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A lower bound for the fundamental frequency of a convex region
HTML articles powered by AMS MathViewer

by M. H. Protter PDF
Proc. Amer. Math. Soc. 81 (1981), 65-70 Request permission

Abstract:

A lower bound for the first eigenvalue of the Laplace operator is obtained in terms of the radius of the largest ball which can be inscribed in a convex region in ${R^n}$, $n \geqslant 2$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P15
  • Retrieve articles in all journals with MSC: 35P15
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 65-70
  • MSC: Primary 35P15
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589137-2
  • MathSciNet review: 589137